# SDR SWAA2022022564711

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING* BROKEN ATTACHED FITTING LOCATED AT LOWER REAR SPAR ABOUT STA IRSS 210. / REMOVED AND REPLACED BROKEN ATTACH FITTING ON RH WING LOWER REAR SPAR APPROX IRSS 210 PER SRM 51-40-02-0G-0 AND DRAWING 115A2001
